# SDR 20001103SH001

- Difficulty date: October 13, 2000
- Submitted: November 3, 2000
- Operation: General aviation
- Aircraft: N522FB
- Make and model: Hughes 500N
- Aircraft serial: LN002
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Condition: Damaged
- Location: Main Rotor
- Part time: 8,505 hours
- Component: Main Rotor Mast
- Component part number: 369D22014
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAINT SEALANT INSIDE MAIN ROTOR MAST TUBE BLISTERED AND FALLING INTO MAIN ROTOR TRANSMISSION GEARBOX.  APPEARED THAT MAIN ROTOR TRANSMISSION OIL MOBILE SHC 626 IS NOT COMPATIBLE WITH SEALANT PAINT ON INSIDE OF MAIN ROTOR MAST.
